MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 APG+ SIZER PIN GUIDE 40+0; PIN GUIDES

DEPUY ORTHOPAEDICS INC 1818910 APG+ SIZER PIN GUIDE 40+0; PIN GUIDES
Catalog Number 223600001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the apg + sizer pin guide was found broken.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #: (b)(4).Investigation summary: the complaint sample consisted of (1) 223600001 apg+ sizer pin guide 40+0, lot code pg236972.Lot pg236972 was released for distribution on february 19, 2014.Examination of the returned apg+ sizer pin guide 40+0 confirmed the reported breakage.The device has broken into two pieces.All pieces of the device were returned.The damage is due to repetitive contact with the hex driver.The overall condition of the devices indicate heavy usage.A worldwide complaint database search found no additional reports against the complaint sample product code/lot code combination.The root cause is attributed to device wear from normal use and servicing.Based on the root cause determination of device wear from normal use and servicing, the need for corrective action is not indicated.Monitor complaints through post market surveillance sep-419.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
APG+ SIZER PIN GUIDE 40+0
Common Device Name
PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7352377
Report Number1818910-2018-55531
Device Sequence Number13470557
Product Code HWT
UDI-Device Identifier10603295105688
UDI-Public10603295105688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223600001
Device Lot NumberPG236972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer04/13/2018
07/27/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/18/2018
08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1